# SDR 99ZZZX668

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N923PG
- Make and model: Boeing 727-2B7
- Aircraft serial: 22163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 65263078
- Condition: Corroded
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON T-CHORD, STA 1223, RBL 23 (LOWER CHORD).
